EconPapers    
Economics at your fingertips  
 

Zur Bestimmung der Mindestgröße landwirtschaftlicher Familienbetriebe in der wachsenden Volkswirtschaft. Eine Erwiderung auf die Anmerkungen von Dr. R. v. Alvensleben und Dr. B. Lohmann

Christoph H. Kuhlmann

German Journal of Agricultural Economics, 1969, vol. 18, issue 05

Keywords: Farm Management; Institutional and Behavioral Economics; Teaching/Communication/Extension/Profession (search for similar items in EconPapers)
Date: 1969
References: Add references at CitEc
Citations:

Downloads: (external link)
https://ageconsearch.umn.edu/record/299847/files/J ... ft_05_Artikel_29.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:gjagec:299847

DOI: 10.22004/ag.econ.299847

Access Statistics for this article

More articles in German Journal of Agricultural Economics from Humboldt-Universitaet zu Berlin, Department for Agricultural Economics Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2025-03-19
Handle: RePEc:ags:gjagec:299847